Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE PERIOD AND BASE OF A SIGN PATTERN MATRIX
Autore:
LI ZS; HALL F; ESCHENBACH C;
Indirizzi:
GEORGIA STATE UNIV,DEPT MATH & COMP SCI ATLANTA GA 30303
Titolo Testata:
Linear algebra and its applications
, volume: 212, anno: 1994,
pagine: 101 - 120
SICI:
0024-3795(1994)212:<101:OTPABO>2.0.ZU;2-L
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
Z.S. Li et al., "ON THE PERIOD AND BASE OF A SIGN PATTERN MATRIX", Linear algebra and its applications, 212, 1994, pp. 101-120

Abstract

A square sign pattern matrix A (whose entries are +, -, or 0) is saidto be powerful if all the powers A(1), A(2), A(3),..., are unambiguously defined. For a powerful pattern A, if A(l) = A(l+p) with l and p minimal, then l is called the base of A and p is called the period of A. We characterize irreducible powerful sign pattern matrices and investigate the period and base of a powerful sign pattern matrix. We also consider some connections with real matrices and give some significantclasses of powerful patterns.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 22:17:14